Table of Contents
Journal of Discrete Mathematics
Volume 2013, Article ID 219291, 8 pages
http://dx.doi.org/10.1155/2013/219291
Research Article

Equivalence of Right Infinite Words

University of Latvia, 8 Zellu street, Riga LV-1002, Latvia

Received 31 October 2012; Accepted 18 February 2013

Academic Editor: Zhan Zhou

Copyright © 2013 Liga Kulesa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liga Kulesa, “Equivalence of Right Infinite Words,” Journal of Discrete Mathematics, vol. 2013, Article ID 219291, 8 pages, 2013. https://doi.org/10.1155/2013/219291.